Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i8.40
pages 32-40

On an Approach Scheme in Nonstationary Game Problems

Iryna Iu. Kryvonos
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv
Kirill A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

ABSTRACT

The approach game problem for quasilinear nonstationary processes with time dependent domains of control and terminal set is considered. For investigation we used the method of resolving functions, which makes it possible to obtain sufficient conditions of game termination. Here we consider the case of fixed selectors of multivalued mappings, which specify terminal set. The example of differential game with simple matrix is stated for illustration.


Articles with similar content:

On Functional Form of Pontryagin's First Direct Method and Comparison of Guaranteed Times in Dynamic Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Kirill A. Chikriy
Control of Impulse Systems in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 9
Elena A. Kapustyan, Alexander G. Nakonechnyi, Arkadiy A. Chikriy
ADJOINT FORWARD BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS DRIVEN BY JUMP DIFFUSION PROCESSES AND ITS APPLICATION TO NONLINEAR FILTERING PROBLEMS
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 2
Hongmei Chi, Yanzhao Cao, Feng Bao
Differential Games of the Fractional Order with Separated Dynamics
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Ivan I. Matychyn, Alexander G. Chentsov, Arkadiy A. Chikriy
On Nonstationary Problem of Motion Control in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Alexey A. Chikriy, Kirill A. Chikriy, Vladimir A. Pepelyaev